# SDR DHL2007803544

- Difficulty date: June 5, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM MODIFICATION REPAIR TO THE L2 DOOR, FWD, LOWER CORNER IAW AD2000-20-08, S/B 53-075 AND SR08530021.  MAKE ENTRY IN AIRCRAFT LOGBOOK AND PERMANENT RECORD (337 FORM) MAJOR REPAIR (AMOC).  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9 DATED 05-22-07, BOEING MESSAGE NR 1-329921676-5, 1-329921676-6 DATED 05-22-07 (SKETCH JCT04174) AD2000-20-08, S/B DC8 53-075, DOUGLAS DWG SR08530021, 5750776.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW SKETCH JCT04174.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02 TO 07.  NO CRACK NOR CORROSION FOUND.  ENCLOSED SMN FORM 242-4.  FABRICATED REPAIR DOUBLER (AL7075T6 0.090") REPAIR TRIPLER (AL7075T6 0.125") 2 FILLER (AL7075T
